# SDR 2006UALA00990

- Difficulty date: May 22, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 33,393 hours, 11,807 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-2 DOOR SILL HAS CORROSION FWD OF AFT GIRT BAR MOUNT.  REPLACED DOOR SILL.
